MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT PLUS (FEMALE); SPEEDICATH COMPACT FEMALE PLUS

COLOPLAST A/S SPEEDICATH COMPACT PLUS (FEMALE); SPEEDICATH COMPACT FEMALE PLUS
Model Number 2881201400
Health Effect - Clinical Code Sepsis (2067)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the information available, the end-user was contacted on her 30-day follow up and she reported that, while on a 3-week trip to (b)(6) with her daughter she had been treated for urosepsis and spent 3 days in the hospital.The end-user started experiencing uti symptoms which was occasional pain, burning sensation and cloudy urine when she urinated.She went to a clinic in (b)(6) but was informed it was probably nothing.About 5-6 days after experiencing the symptoms she began to feel incredibly fatigued to the point of almost passing out.She was taken to the emergency room by her daughter where she was treated for urosepsis.The end-user will not use the catheters before seeing her doctor.The end-user had been properly sanitizing her vaginal area before and after catheterization.No malfunction to the catheter was reported.No additional information provided.
 
Additional Manufacturer Narrative
12 closed samples of this lot were tested.All samples met production requirements.The quality engineer checked the manufacturing process related to the given finished goods lot number and no nonconformities were found that were related to this event.A review of the production documents did not reveal any non-conformity that are related to this event.

Brand Name
SPEEDICATH COMPACT PLUS (FEMALE)
Common Device Name
SPEEDICATH COMPACT FEMALE PLUS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usgab giovanna abugre
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key14987499
Report Number3006606901-2022-00015
Device Sequence Number11206963
Product Code GBM
UDI-Device Identifier05708932020626
UDI-Public05708932020626
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/19/2023
Device Model Number2881201400
Device Catalogue Number28812
Device Lot Number8208951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age61 YR
Patient SexFemale